# SDR ASAA2017080521545

- Difficulty date: August 5, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 28,592 hours, 8,519 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603
- Condition: No Test
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE MAX POWER ASSURANCE EGT INDICATION IS HIGH AT 65% N1. INDICATION ERROR IS SUSPECTED: S1 = 535, S2 = 558, S3 = 697, S4 = 545.  ACFT GROUNDED.  INITIAL EVAL UPON RETURN TO HANGAR: T495 = 126.91, S1-113.05, S2-88.53, S3-195.05, S4-109.14.  ACCOMPLISHED EGT CLEANING IAW AMM 77-21-00-140-801.  VISUAL INSPECTION OK, POST CLEANING RESULTS: T495 = 37.96 , S1- 44.87, S2- 31.03, S3- 31.09, S4- 44.79,  EEC TEST PASSED.  ALSO ACCOMPLISHED T49.5 PROBE AND EGT SYSTEM INSPECTION IAW AMM 77-21-01-200-801, CJ9 CONNECTOR DP0911 S2 PINS 9 TO GROUND, 10 TO GROUND FAILED INSULATION RESISTANCE TEST IAW STEP (2) TABLE (2). FOUND PROBES S1-S4 AND CJ10 & CJ9 HARNESSES TO BE OUT OF LIMITS PER EGT SYSTEM INSPECTION AMM 77-21-01-200-801-F00. REPLACED ALL 4 PROBES PER AMM 77-21-01/401. OPS CHECK GOOD, REPLACED THE CJ9 & CJ10 HARNESS IAW AMM 73-21-06/401. ALL OPS CHECK OF THE CJ9 & CJ10 HARNESS COMPLETE. ACCOMPLISHED POWER ASSURANCE TEST 5 & ACTUATORS TEST 12 OF AMM 71-00-00-700, ALL INDICATIONS AND PARAMETERS WITHIN LIMITS.
